# SDR A6WA200640141

- Difficulty date: April 6, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,208 hours, 14,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK FUEL ACCESS PANEL 640BB CUT-OUT HAS MINOR CORROSION AT THE IB RADIUS AND THE FWD MID EDGE WHICH IS IN THE CRITICAL REGION.  (K)  MAINTENANCE REPAIRED MINOR CORROSION ON FUEL TANK ACCESS PANEL (640BB) CUTOUT (IN CRITICAL AREA) BY BLENDING OUT DAMAGE, PERFORMING EDDY CURRENT INSPECTION, SHOT PEENED REWORKED AREA, AND REAPPLYING PROACTIVE COATING IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
